# SDR AALA201806299009

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 55,477 hours, 27,559 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 947F9453
- Part serial: OL3001BC
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. AFTER STARTING APU INFLIGHT 5 MINUTES IN, THE APU GENERATOR TRIPPED OFFLINE. COUPLED WITH THE LEFT GENERATOR FAILURE IN MIC# 34440469 - WE DECLARED EMERGENCY AND LANDED IN AUS. LANDED WITHOUT INCIDENT, FLIGHT CHANGED EQUIPMENT AND CONTINUED. REPLACED APU GENERATOR CONTROL UNIT PER AMM 24-20-07. (SEE ALSO SDR #'S: AALA20180628017 & AALA201806299005)
